Abundant variation in microsatellites of the parasitic nematode Trichostrongylus tenuis and linkage to a tandem repeat

TitleAbundant variation in microsatellites of the parasitic nematode Trichostrongylus tenuis and linkage to a tandem repeat
Publication TypeJournal Article
Year of Publication2006
AuthorsJohnson, P. C. D., L. M. I. Webster, R. Buckland, D. A. Dawson, and L. F. Keller
JournalMolecular and Biochemical Parasitology
Volume148
Issue2
Pagination210-218
URLhttp://dx.doi.org/10.1016/j.molbiopara.2006.04.011
DOI10.1016/j.molbiopara.2006.04.011
Full Text